Symptom experience after discontinuing use of estrogen plus progestin

Judith K. Ockene, David H. Barad, Barbara B. Cochrane, Joseph C. Larson, Margery Gass, Sylvia Wassertheil-Smoller, Jo Ann E. Manson, Vanessa M. Barnabei, Dorothy L. Lane, Robert G. Brzyski, Milagros C. Rosal, Judy Wylie-Rosett, Jennifer Hays

Research output: Contribution to journalComment/debate

Original languageEnglish
Pages (from-to)804-806
Number of pages3
JournalObstetrical and Gynecological Survey
Volume60
Issue number12
DOIs
StatePublished - 1 Dec 2005

Fingerprint

Progestins
Estrogens

Cite this

Ockene, J. K., Barad, D. H., Cochrane, B. B., Larson, J. C., Gass, M., Wassertheil-Smoller, S., ... Hays, J. (2005). Symptom experience after discontinuing use of estrogen plus progestin. Obstetrical and Gynecological Survey, 60(12), 804-806. https://doi.org/10.1097/01.ogx.0000189151.85747.82
Ockene, Judith K. ; Barad, David H. ; Cochrane, Barbara B. ; Larson, Joseph C. ; Gass, Margery ; Wassertheil-Smoller, Sylvia ; Manson, Jo Ann E. ; Barnabei, Vanessa M. ; Lane, Dorothy L. ; Brzyski, Robert G. ; Rosal, Milagros C. ; Wylie-Rosett, Judy ; Hays, Jennifer. / Symptom experience after discontinuing use of estrogen plus progestin. In: Obstetrical and Gynecological Survey. 2005 ; Vol. 60, No. 12. pp. 804-806.
@article{72c90ae44b42489d87801e5e8662a319,
title = "Symptom experience after discontinuing use of estrogen plus progestin",
author = "Ockene, {Judith K.} and Barad, {David H.} and Cochrane, {Barbara B.} and Larson, {Joseph C.} and Margery Gass and Sylvia Wassertheil-Smoller and Manson, {Jo Ann E.} and Barnabei, {Vanessa M.} and Lane, {Dorothy L.} and Brzyski, {Robert G.} and Rosal, {Milagros C.} and Judy Wylie-Rosett and Jennifer Hays",
year = "2005",
month = "12",
day = "1",
doi = "10.1097/01.ogx.0000189151.85747.82",
language = "English",
volume = "60",
pages = "804--806",
journal = "Obstetrical and Gynecological Survey",
issn = "0029-7828",
publisher = "Lippincott Williams and Wilkins Ltd.",
number = "12",

}

Ockene, JK, Barad, DH, Cochrane, BB, Larson, JC, Gass, M, Wassertheil-Smoller, S, Manson, JAE, Barnabei, VM, Lane, DL, Brzyski, RG, Rosal, MC, Wylie-Rosett, J & Hays, J 2005, 'Symptom experience after discontinuing use of estrogen plus progestin', Obstetrical and Gynecological Survey, vol. 60, no. 12, pp. 804-806. https://doi.org/10.1097/01.ogx.0000189151.85747.82

Symptom experience after discontinuing use of estrogen plus progestin. / Ockene, Judith K.; Barad, David H.; Cochrane, Barbara B.; Larson, Joseph C.; Gass, Margery; Wassertheil-Smoller, Sylvia; Manson, Jo Ann E.; Barnabei, Vanessa M.; Lane, Dorothy L.; Brzyski, Robert G.; Rosal, Milagros C.; Wylie-Rosett, Judy; Hays, Jennifer.

In: Obstetrical and Gynecological Survey, Vol. 60, No. 12, 01.12.2005, p. 804-806.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Symptom experience after discontinuing use of estrogen plus progestin

AU - Ockene, Judith K.

AU - Barad, David H.

AU - Cochrane, Barbara B.

AU - Larson, Joseph C.

AU - Gass, Margery

AU - Wassertheil-Smoller, Sylvia

AU - Manson, Jo Ann E.

AU - Barnabei, Vanessa M.

AU - Lane, Dorothy L.

AU - Brzyski, Robert G.

AU - Rosal, Milagros C.

AU - Wylie-Rosett, Judy

AU - Hays, Jennifer

PY - 2005/12/1

Y1 - 2005/12/1

UR - http://www.scopus.com/inward/record.url?scp=28144435070&partnerID=8YFLogxK

U2 - 10.1097/01.ogx.0000189151.85747.82

DO - 10.1097/01.ogx.0000189151.85747.82

M3 - Comment/debate

AN - SCOPUS:28144435070

VL - 60

SP - 804

EP - 806

JO - Obstetrical and Gynecological Survey

JF - Obstetrical and Gynecological Survey

SN - 0029-7828

IS - 12

ER -

Ockene JK, Barad DH, Cochrane BB, Larson JC, Gass M, Wassertheil-Smoller S et al. Symptom experience after discontinuing use of estrogen plus progestin. Obstetrical and Gynecological Survey. 2005 Dec 1;60(12):804-806. https://doi.org/10.1097/01.ogx.0000189151.85747.82